# SDR TWAA9799003

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47753
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 120 - DURING ROUTINE INSPECTION, THE EXTERIOR EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REMOVED AND REPLACED WEAK BATTERY PACK, MFG P/N 41B030CF00101, MANUFACTURED BY GRIMES AEROSPACE COMPANY.  OPERATIONAL CHECK NORMAL.  (M)
